advertisement
Question
Posted by: Anita | 2011/11/08

Bloeddruk

Hi Dr. Ek is nou 3 maande op Cozaar vir hoe bloeddruk.
Kan die pil veroorsaak dat ek vreeslik kort van draad is en baie gou kwaad word. So kwaad dat al die bloed na my kop styg en ek agterna koue goed op my gesig moet sit. Ek was glad nie so nie.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Anita

Daar is 'n paar gevalle waar mense wat Cozaar gebruik het, wel ondervind het dat hulle woede ervaar. Ek stel voor dat jy jou dokter vir 'n ander hoe bloeddruk pil konsulteer.

Groete





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement